# SDR HALA2021091300135

- Difficulty date: September 10, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 38,441 hours, 5,970 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 388 3R DOOR HARD TO UNLOCK FROM INSIDE. CORRECTIVE ACTION: LUBRICATED 3R LATCH. (7726982)
